# SDR HALA2017122600317

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 56,372 hours, 10,296 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT WHEN ATTEMPTING TO START AFTER LANDING NO START. ACCOMPLISHED BITE OF APU ECU NO MINI FLAGS OK ON LAST TEST END. ACCOMPLISHED FIM 49-11-FAULT TREE 987, ALL OK. ACCOMPLISHED FIM 26-15-00/101 NO FAULTS, STARTED APU AND RAN ALL ELECTRICS AND PACKS. ALL OK ON 1ST START.
